# SDR UALA2010120604457

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 56,785 hours, 20,855 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BILGE FROM FR 53 - 60, STR 42L IS CORRODED.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED STR SECTION. LOCATED, DRILLED, AND INSTALLED NEW SECTION IAW SRM.
